# SDR ASAA2019010627694

- Difficulty date: January 6, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 45,480 hours, 13,573 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8222835002
- Part serial: 40FP4L
- Condition: Failed
- Location: Satcom
- Part time: 22,316 hours, 6,584 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM VOICE INOP. GROUNDED - YES. REMOVED AND INSTALLED NEW SATCOM XCEIVER REF AMM 23-15-00. PERFORMED OPS TEST REF AMM 23-15-00/501. SYS CKS NML.
